# SDR MALA060480

- Difficulty date: July 19, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- Aircraft time: 17,719 hours, 19,389 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Condition: Malfunctioned
- Location: Rt Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

THE CREW EXPERIENCED ILLUMINATION OF THE RT DUCT OVER TEMPERATURE WARNING LIGHT ON TAKEOFF.  THE FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED CONTROLLER.
